MAUDE Adverse Event Report: ZFX GMBH ZFX, GENTEK TIBASE, TSV/TM ENGAGING, 3.5MMD X 4.7MMH; DENTAL SCREW

ZFX GMBH ZFX, GENTEK TIBASE, TSV/TM ENGAGING, 3.5MMD X 4.7MMH; DENTAL SCREW
Catalog Number ZFX11-ZB-TSV-3547-EL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.D9: device availability unknown / not provided.
 
Event or Problem Description
It was reported a fracture of the indexed hexagonal part of the ti-base at tooth site 36 inside the implant, leaving the implant separated from the crown.It was impossible to replace the crown and the implant was removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie did not receive one (1) zfx-zb-tsv-3547-el for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number and risk management file.On (b)(6) 2023 we tested the lot 0000231019 at incoming inspection.No errors was found.Complaint history review was performed for the reported lot number 0000231018 for similar events and no other complaint was identified.Review completed utilizing keywords: screw fracture.The customer did not submit images for the reported event.Without device receipt, the reported event is non-verifiable no further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
ZFX, GENTEK TIBASE, TSV/TM ENGAGING, 3.5MMD X 4.7MMH
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key21959813
Report Number3008932779-2025-00011
Device Sequence Number18454847
Product Code NHA
UDI-Device Identifier04251881713824
UDI-Public(01)04251881713824(10)0000231018(240)ZFX11-ZB-TSV-3547-EL
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberZFX11-ZB-TSV-3547-EL
Device Lot Number0000231018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic